MathSciNet     zbMATH     arXiv

Publications

    1. Birational rigidity of orbifold degree 2 del Pezzo fibrations, joint with Igor Krylov, submitted, 23 pages. (arXiv)
    2. Stable rationality of higher dimensional conic bundles, Épijournal Geom. Algébrique (to appear), joint with Okada Takuzo. (arXiv)
    3. On a conjecture of Tian, Mathematische Zeitschrift, 288 (2018), no. 1-2, 217-241,  joint with Ivan Cheltsov and Josef Schicho. (arXiv)
    4. Birationally rigid pfaffian Fano 3-folds, Compositio Algebraic Geometry , (2018) Volume 5, Issue 2, pp.160-199, joint with Okada Takuzo. (arXiv)
    5. Geometric aspects of robust testing for normality and sphericity, Stochastic Analysis and Applications, (2017) 35(3), 511-532, joint with Wolf-Dieter Richter, Lubos Strelec and Milan Stehlik.
    6. On pliability of del Pezzo fibrations and Cox rings, J. Reine Angew. Math. (Crelle’s Journal), 2017 (723), pp.101-125. (arXiv)
    7. On conjugacy classes of the Klein simple group in Cremona group, Glasgow Math. Journal, 59 (2017), no. 2, 395–400. (arXiv)
    8. Mori dream spaces and birational rigidity of Fano 3-folds, Advances in Mathematics, 292 (2016), 410-445, joint with Francesco Zucconi. (arXiv)
    9. Non-rigid quartic 3-folds, Compositio Mathematica, volume 152 (2016), pp. 955-983, joint with Anne-Sophie Kaloghiros. (arXiv)
    10. Circle of Sarkisov links on a Fano 3-fold, Proc. Edinburgh Math. Soc., (2) 60 (2016), no. 1, 1-16, joint with Francesco Zucconi. (arXiv)
    11. An algebraic study of linkages with helical joints, J. Pure Appl. Algebra, 219 (2015), 2245-2259, joint with Zijia Li and Josef Schicho. (arXiv)
    12. Singular del Pezzo fibrations and birational rigidity, Automorphisms in Birational and Affine Geometry, Spring Proc. Math. Stat., 79 (2014), 3-15. (arXiv)
    13. On del Pezzo fibrations that are not birationally rigid, J. London Math. Soc., (86) 2012, no. 1, 36-62. (arXiv)